Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Lep420 is offline New Member
    Join Date
    Oct 2002

    Migraine. Could anadrol50 be the cause?

    I started taking A bombs on Tuesday/Thursday a week ago. Have only had 200 mg total(aside from other gear). While I was doing hang cleans I got a severe pain in the back of my head, occipital region. It was so bad I had to leave the gym. The next day I developed a migraine. I have never had one before. After a night of codiene I was better, but I'm not sure if I should continue taking A bombs. I haven't taken one since I got the migraine, and I wanted to ask if the A bombs could be the cause. Thanks
    Tony J

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    keep taking them for a day, if they persist stop, if the migraine ceases then that'll tell you if it the culprit or not...i had real bad headaches from russian and thai dbol , but now im taking mexican dbol (loeffler) and im fine...may be some type of additive in the anadrol that your taking, good luck and i hope things get better, headaches are a pain in the ass!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts